Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 110 | Número 1 | Año 2016
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
Original papers
pág. 1
Algebras of holomorphic functions and the Michael problem
J. Mújica
DOI: 10.1007/s13398-014-0214-2. Available on line at link.springer.com/article/10.1007/s13398-014-0214-2
pág. 7
Porosity and the ℓp-conjecture for semigroups
I. Akbarbaglu, S. Maghsoudi, J.B. Seoane-Sepúlveda
DOI: 10.1007/s13398-014-0215-1. Available on line at link.springer.com/article/10.1007/s13398-014-0215-1
pág. 17
Equivalence of stability properties for ultradifferentiable function classes
A. Rainer, G. Schindl
DOI: 10.1007/s13398-014-0216-0. Available on line at link.springer.com/article/10.1007/s13398-014-0216-0
pág. 33
On existence of weak solutions for a p-Laplacian system at resonance
B. Quoc Hung, H. Quoc Toan
DOI: 10.1007/s13398-015-0217-7. Available on line at link.springer.com/article/10.1007/s13398-015-0217-7
pág. 49
Boundary regularity for the fractional heat equation
X. Fernández-Real, X. Ros-Oton
DOI: 10.1007/s13398-015-0218-6. Available on line at link.springer.com/article/10.1007/s13398-015-0218-6
pág. 65
Homoclinic orbits for second order p-Laplacian difference equations containing both advance and retardation
H. Shi, X. Liu, Y. Zhang
DOI: 10.1007/s13398-015-0221-y. Available on line at link.springer.com/article/10.1007/s13398-015-0221-y
pág. 79
Existence of solutions for impulsive fractional Langevin functional differential equations with variable parameter
H. Wang, X. Lin
DOI: 10.1007/s13398-015-0222-x. Available on line at link.springer.com/article/10.1007/s13398-015-0222-x
pág. 97
Complete moment convergence and complete convergence for weighted sums of NSD random variables
X. Deng, X. Wang, Y. Wu, Y. Ding
DOI: 10.1007/s13398-015-0225-7. Available on line at link.springer.com/article/10.1007/s13398-015-0225-7
pág. 121
Torsion of rational elliptic curves over quadratic fields II
E. González-Jiménez, J.M. Tornero
DOI: 10.1007/s13398-015-0223-9. Available on line at link.springer.com/article/10.1007/s13398-015-0223-9
pág. 145
On the phase-field-crystal model with logarithmic nonlinear terms
A. Miranville
DOI: 10.1007/s13398-015-0227-5. Available on line at link.springer.com/article/10.1007/s13398-015-0227-5
pág. 159
Some fractional-order one-dimensional semi-linear problems under nonlocal integral boundary conditions
B. Ahmad, S.K. Ntouyas
DOI: 10.1007/s13398-015-0228-4. Available on line at link.springer.com/article/10.1007/s13398-015-0228-4
pág. 173
The Hilbert tensor product and inductive limits
B. Dierolf
DOI: 10.1007/s13398-015-0229-3. Available on line at link.springer.com/article/10.1007/s13398-015-0229-3
pág. 185
On the group algebra decomposition of a Jacobian variety
L. Jimenez
DOI: 10.1007/s13398-015-0226-6. Available on line at link.springer.com/article/10.1007/s13398-015-0226-6
pág. 201
Another look at the split common fixed point problem for demicontractive operators
Y. Shehu, P. Cholamjiak
DOI: 10.1007/s13398-015-0231-9. Available on line at link.springer.com/article/10.1007/s13398-015-0231-9
pág. 219
n-Kirchhoff type equations with exponential nonlinearities
S. Goyal, P. Kumar Mishra, K. Sreenadh
DOI: 10.1007/s13398-015-0230-x. Available on line at link.springer.com/article/10.1007/s13398-015-0230-x
pág. 247
A note on finite groups with the maximal permutiser condition
A. Ballester-Bolinches, J. Cossey, S.H. Qiao
DOI: 10.1007/s13398-015-0232-8. Available on line at link.springer.com/article/10.1007/s13398-015-0232-8
pág. 251
Exponential probability inequalities for WNOD random variables and their applications
A. Shen, M. Yao, W. Wang, A. Volodin
DOI: 10.1007/s13398-015-0233-7. Available on line at link.springer.com/article/10.1007/s13398-015-0233-7
Surveys
pág. 269
The version for compact operators of Lindenstrauss properties A and B
M. Martín
DOI: 10.1007/s13398-015-0219-5. Available on line at link.springer.com/article/10.1007/s13398-015-0219-5
pág. 285
Surveying the spirit of absolute summability on multilinear operators and homogeneous polynomials
D. Pellegrino, P. Rueda, E.A. Sánchez-Pérez
DOI: 10.1007/s13398-015-0224-8. Available on line at link.springer.com/article/10.1007/s13398-015-0224-8